Doctor insights on:
My Bp Was 117 54 What Should I Do
26, obese (bmi 41), BP 117/76. Resting heart rate only 54-60. After exercise it hardly raises. Had normal ecg/stress test last year. Is this normal?
Not necessarily: As your heart rate should augment (increase) during exercise. In fact, for a stress test to be considered truly diagnostic it is defined by the you achieving a certain heart rate. If your heart rate doesn't increase either you had non-diagnostic stress test due to suboptimal heart rate levels or have some chronotropic insufficiency - as in an abnormal ability to increase your heart rate.See 1 more doctor answer
Both: They're both normal and they're both legitimate. BP is a dynamic measurement that's changing all the time. It's a concern when the average is elevated over a few weeks. Yours isn't. Stop checking it.
Varying BP: Your fall in your blood pressure and your increase of your pulse when you stand up seems to be due to some volume deficit. If you are dizzy when you stand up, I would go to the er and have your blood taken to see if you have any anemia, or any chemical evidence of dehydration. If you are not dizzy, discuss your BP meds with your physician, maybe their doses can be lowered. Good luck.
It depends: First verify that your readings are accurate. Some digital machines are not dependable. If you are a young person (under 25) the readings may be ok. If you are older and taking blood pressure medication you may be overmedicated. See your primary care doctor and bring your machine with you.
My BP is usually normal to low. Yesterday it was a high reading of 145/117. This morning it is 147/127. What can cause this to happen?
Likely: Depends on the intenstity of exercise. If your resting BP and pulse are normal, the readings during exercise are not a cause for concern.
Pulse rate: At your age yes!Get a more detailed answer ›
If BP is 104/48 with 5 mg lisiniprol and 117/70 without medication. Do I have to even take med after des?
Depends: On why you were given the rx: but it seems to me, not likely. Speak with the prescriber.See 1 more doctor answer
My wife, 35 years old, getting fainted for a minute. Once she fell as feeling dark for a sec. Her sugar level ok. Bp is 97/54. Is it concern? Is it low
Syncope/near syncope: Syncope/fainting should be evaluated as there is a specific work up to assure there is nothing serious causing your wife's condition. Certainly, a low blood pressure (hypotension) is a possible cause, and 97/54 is on the low side, and may go lower at times even, so best to get her fully evaluated with a syncopal work-up. Best wishes.
I'm a 20 year old lady and for a couple of days my bp has been really low. My most recent reading was 68\54. I was wondering what I should do about it?
Check the cuff: If you are feeling well otherwise, you need to check the instrument to make sure of its accuracy. For example, try it on another person or go the pharmacy to get checked. If you are feeling tired, light-headed, or weak. Then you need to see a doctor ASAP whether the BP is truly low or not.
My BP is always on the lower side 80/54 avg. I take metoprolol 12.5 mg twice daily...is it concerning?
Somewhat: Your blood pressure may be too low for optimal health. As a general rule, maintaining a diastolic (bottom number) of at least 70 on average, if possible, is most likely to achieve a better outcome in the long run. This is especially true if you have seen a frequent tendency to feel light-headed after standing up. You may need an adjustment of one or more of your medicines. Talk to your prescriber.
My pulse rate always shows betn 90 to 120 per second. My BP betn 117/80 to 150/90. Help me to correct my pulse rate.
Pulse rate: Assuming the reported are resting pulse rates in the absence of significant cardiopulmonary or other medical conditions this would reflect probable deconditioning and would respond to the adoption of a exercise regimen involving sustained in aerobic exertion between 20-40 min. In continuous duration performed on a daily basis
Is it normal at 54 on lisopril for slightly elevated BP to have a harder time getting erections and maintaining them?
Have BP so taking 5mg tablets, but recently feel dizinness and heavy head, ckecked BP at home found around 117, 65 / 116-75 confused wats problem?
No problem: Your BP is finally normal which is good. Since you're used to a higher pressure, you may have a feeling of dizziness or light headedness on treatment. Give it some time and you should feel fine.
Am on 25mg of atenolol. Most days my BP is just 120/80 and lesser like 115 or 117/77, must I take the 25mg daily on those days or reduce to 12.5mg?
Atenolol: You should take your medicine very day and don't play with the dosage.
Trying to understand. Tilt table complete. Did not pass out, but 20 minutes upright my BP dipped to 77/54 and back to normal in a min. Bp avg'd 138/87?
You failed the test: Positive tilt table test you have autonomic dysfunction increase salt intake watch out for warning signs of low bp may need close monitoring and may be need of beta blockers as a start other treatments include midodrine, flurenef in severe cases talk to your physicianmodality includes.
Not necessarily: Diastolic measurement is likely inaccurate with ambulatory machine so follow the systolic measurement.See 1 more doctor answer
- Talk to a doctor online
- My bp was 117 54 what should i do
- My height is 54 how much should i weigh
- What should i do if my hip hurts?
- What should i do if i missed my period?
- My skin is oily what should i do
- My tongue is burning what should i do
- My nose is blocked what should i do
- What should i do to stop my period?
- My bp is 154124 what do i do